# SDR YENA201703040147

- Difficulty date: March 4, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N969JT
- Make and model: Airbus A321-231
- Aircraft serial: 7353
- Aircraft time: 1,354 hours, 263 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, ROWS 27-29 HAD A STRONG ELECTRICAL BURNING ODOR NOTED. ALL DEVICES WERE UNPLUGGED. ODOR DISAPPEARED. NO GALLEY &  LAV ABNORMALLITIES NOTED. ALL DEVICES KEPT UNPLUGGED ROW 25-29 FOR REMAINDER OF FLIGHT. NO VISIBLE SMOKE OBSERVED. ( IN SEAT POWER SYSTEM - INDIVIDUAL SEATS OR ENTIRE SYSTEM ); COMPLIED WITH AMM 24-00-00-810-823 AND TSM 05-50-00-81-0831A INSPECTED SEAT AC UNITS FROM ROW 24 L/R TO ROW 29. NO ABNOMALITIES FOUND INSPECTION LTV CARGO POWER RACK NO DEFECTS NOTED LVTV XEBS NOT EMMITTING ANY SMOKE ODOR.
